# SDR GTIA2019020433123

- Difficulty date: January 31, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 10,403 hours, 4,739 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL SMELL COMING FROM PACK 1 SMELL APPEARED ON DESCENT BELOW 10.000 AT IDLE. PACK 1 ISOLATED AND SMELL DISSAPEARED. ODOR REPORT FILLED. ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED FUME EVENT INSPECTION IAW TSM 05-50-00 PERFORMED MIN IDLE ENG RUN IAW AMM 71-00-00 NO FUME SMELL FOUND AT THIS TIME THIS CLEARS DMI PLACARDS REMOVED MOC HAS BEEN NOTIFIED MX PROCEDURE FOLLOWED FOR PAC 1
